Article
The Expected Number of Maxima of a Random Algebraic Polynomial with Independently Normally Distributed Random Variables
Authors
and
Abstract
The expected number of maxima of the curve representing the algebraic polynomial of the form given below ... Here ... are independent standard random variables. This paper is an attempt to provide an asymptotic estimate for the expected number of maxima for non-zero mean ... and variance ... The result shows a significant difference in mathematical behavior between our polynomial and the one which was previously studied.
Keywords
Random algebraic polynomial, Exceedance measure, Expected number of maxima
Citation
Pal, M. K. & Bagh, S. (2015). The expected number of maxima of a random algebraic polynomial with independently normally distributed random variables. Journal of Analysis & Number Theory, 3(2), 149–162. https://doi.org/10.18576/jant/030212
M. K. Pal and S. Bagh, “The expected number of maxima of a random algebraic polynomial with independently normally distributed random variables,” Journal of Analysis & Number Theory, vol. 3, no. 2, pp. 149–162, 2015, doi: 10.18576/jant/030212.
Pal MK, Bagh S. The expected number of maxima of a random algebraic polynomial with independently normally distributed random variables. Journal of Analysis & Number Theory. 2015;3(2):149–162. doi:10.18576/jant/030212.
Pal, M. K. and Bagh, S. (2015), ‘The expected number of maxima of a random algebraic polynomial with independently normally distributed random variables’, Journal of Analysis & Number Theory, 3(2), pp. 149–162. Available at: https://doi.org/10.18576/jant/030212.
Pal, Manas Kumar, and Somnath Bagh. “The Expected Number of Maxima of a Random Algebraic Polynomial with Independently Normally Distributed Random Variables.” Journal of Analysis & Number Theory, vol. 3, no. 2, 2015, pp. 149–162. https://doi.org/10.18576/jant/030212.
Pal, Manas Kumar, and Somnath Bagh. “The Expected Number of Maxima of a Random Algebraic Polynomial with Independently Normally Distributed Random Variables.” Journal of Analysis & Number Theory 3, no. 2 (2015): 149–162. https://doi.org/10.18576/jant/030212.
Export citation
Published by: Engineering Journals


